비스테로이드성 소염진통제 (NSAIDs) 에 의한 것으로 추정되는 담마진성 약진 치험 1례
A Case of Urticarial Drug Eruption Assumed to be Caused by non-steroidal anti- inflammatory drugs (NSAIDs)
2
조회
0
다운로드
3
인용
0
참고문헌
초록
Abstract
Objective This study describes a case of urticarial drug eruption assumed to be caused by non-steroidal anti- inflammatory drugs (NSAIDs) treated with oriental medicine and acupuncture. Methods We studied the case of 20-years-old drug eruption patient. The patient complained of urticaria, angioedema, itching and burning sensation after taking NSAIDs. The indications for NSAIDs prescribed were common cold symptom and sore throat. For diagnosis, blood test and urinalysis were done. For treatment, acupuncture and herbal-medicine treatment were applied. Results The patient of this report were examined for 13 days. The radiological finding was within normal limits. The WBC, neutrophil, lymphocyte and eosinophil level normalized during admission. After 3 days, itching and wheal reaction of whole body disappeared except facial symptom. The angioedema, itching and wheal reaction in the face was almost improved in the 4th day after discharge. Conclusions We may expect that the oriental medical therapy improves the urticarial drug eruption caused by NSAIDs.
참고문헌 (21)
- "Andrews diseases of the skin. 9th ed", pp.123~145 (2000), Philadelphia: W.B. Saunders Co
- "Stern RS. Severe adverse cutaneous reactions to drugs. N Engl J Med. 1994", pp.2 1272~1285
- "Jick H. Rates of cutaneous reactions to drugs. JAMA. 1976", pp.918~
- "Hirshman CA. Evalution of alergic drug reactions in the perioperative period. anesthesiology. 1989", pp.483~486
- "264입원한 환자의 임상적 고찰. 대피지. 1987", pp.176~182
- "이병오. 약진에 대한 임상적 관찰. 대피지. 1978", pp.7 377~381
- "이성낙. 최근 5년간 피부질환의 통계적 고찰. 대피지. 1983", pp.8 37~43
- "약진에 대한 임상적 관찰 및 피부반응검사", 36(5), pp.887~896 (1998)
- "10. Steven D. Challenge procedures in detection of reactions to aspirin and nonsteriodal anti-inflamatory drugs. An Alergy. 1993", pp.117~8
- 소원방, "諸病源候論校注", pp.736~742 (1996), 북경:인민위생출판사
- 李博鑑, "皮科證治槪要", pp.406~410 (2001), 북경:인민위생출판사
- "약진 환자 치험 1례", 18(2), pp.104~108 (2005)
- "약진으로 박탈성 피부염에 이른 증례보고 1례", 19(1), pp.145~154 (2006)
- "태음인 오치로 인하여 약진이 발생한 소양인 환자 1례", 15(1), pp.118~122 (2003)
- "은행잎 추출의약품으로 유발된 약진을 소음인 곽향정기산으로 치료한 치험 1례", 15(2), pp.111~116 (2003)
- "강형재. 약진에 대한 임상적 관찰 및 피부반응검사. 대피지. 1993", pp.681~690
- "약물오남용 및 부작용에 관한 피부과 영역의 전향적 다기관 임상 역학연구", 37, pp.1385~1398 (1999)
- "20. Juhlin RSM. Michaelson G. A follow up study of patient with recurrent urticaria and hypersensitivity to aspirin", pp.19~
- "Common Skin disease", pp.375~383 (2003), 서울:퍼시픽출판사
- "Rifampin과 Isoniazid에 의한 약진 1예", 40(5), pp.522~526 (2002)
- "中醫皮膚科學", pp.203~207 (2000), 북경:중국의약과기출판
